# SDR ASAA0310124

- Difficulty date: March 7, 2003
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 1731011513
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND NR 1 ENGINE THRUST REVERSER SKIN AT THRUST REVERSER STATION 96.47-121.47 PITTED.  REMOVED AND REPLACED DAMAGED SKIN PER SRM.  (M)
